# SDR CALA9601448

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C7 Blade
- Part number: 798207
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

NUMBER 1 ENGINE COMPRESSOR STALLED TWICE THEN FAILED.  SHUT DOWN PROCEDURE ACCOMPLISHED.  PRELIM INSP FOUND METAL IN THE TAILPIPE.  REPLACED NUMBER 1 ENGINE PER MM 71-00-00.  *S/D*  SHOP FINDINGS REVEALED A BROKEN C-7 BLADE AS THE PRIMARY CAUSE OF ENGINE FAILURE.
